# SDR DALA1112479877

- Difficulty date: February 10, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL NR 78 HAS 2 SCREW HOLES WITH CRACKS EXTENDING TO EDGE OF PANEL.  TRIMMED OUT DAMAGED AREA IAW DC-9 SRM 53-00-01, PG 25, FIG 4, STEP 1 FABRICATED REPAIR PARTS, TREATED AND PRIMED IAW DC-9 SRM 53-23-0, PG 8, FIG 5, ANS SRM 51-10-03, PG 5.  INSTALLED REPAIR PARTS IAW DC-9 SRM 53-01-00, PG 25, FIG 4.
